Best time to take T4/T3 and HRT

Just wondering if I am doing the right thing.

As I have posted on here recently, have been suffering with tingling sensations in legs, feet, arms, hands and sometimes even my face.

Currently I take my thyroxine and half the dose of liothyronine first thing in the morning. Then within about 45 minutes I put on my two blobs of Oestrogel.

I am sure I read on here somewhere that oestrogen can interfere with thyroid hormones and so now wonder if I should use the Oestrogel at a different time.

I do seem to have been getting more hot flushes over the past few months.

Does this never end?

Many thanks.

4 Replies

oldestnewest
  • Besides the B12, 2,000 mcg methylcobalamin, what else are you taking?

  • Stopped taking B12 supplement a few weeks ago because I am hoping that my appointment with a neurologist will happen soon and if further blood tests are done, I would like to hear what he has to say about B12 level without me pushing the reading up.

    Not taking anything else at the moment.

    Had an awful night - tingling and pins and needles in hands and feet, plus pain in the neck and feeling sick - kept waking up. It gets so much better when I am up and about, which seems very strange to me as I would have thought being relaxed in bed would help.

  • Are you able to take a hot bath? Do you get sicker when the weather is hot?

  • Don't take baths, always shower.

    I don't notice that the weather has any impact on how I feel. Some days are better than others.

You may also like...